MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 38 STD PROFILE; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 38 STD PROFILE; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2217-01-038
Medical Device Problem Codes Material Twisted/Bent (2981); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During the covid period, hospital staff at (b)(6) examined a variety of sets and came across several damaged instruments (7 total) in their pinnacle bantam set that require replacing: the pinnacle impactor adapter and shell trial were cross threaded and no longer usable (221750048 & 221701038).The 28mm liner impactor was gauged (221750006).The articuleze trial balls and neutral trial liners were also gauged and not usable due to wear and tear (253070000, 253069000, 221828044 & 221828046).All items were discarded.No patient or intra-op issues as this did not occur in the or.(b)(4).If any new information will be made available, the additional information will be submitted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PIN TRIAL SHELL 38 STD PROFILE
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10053545
Report Number1818910-2020-12068
Device Sequence Number11475305
Product Code HWA
UDI-Device Identifier10603295097495
UDI-Public10603295097495
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-01-038
Device Catalogue Number221701038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1